Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 6(40), Pages 157–158 (Mi umn8496)  

Scientific notes and problems

On irreducible cyclic bicompacta

Yu. M. Smirnov


Full text: PDF file (237 kB)

Bibliographic databases:

Citation: Yu. M. Smirnov, “On irreducible cyclic bicompacta”, Uspekhi Mat. Nauk, 5:6(40) (1950), 157–158

Citation in format AMSBIB
\Bibitem{Smi50}
\by Yu.~M.~Smirnov
\paper On irreducible cyclic bicompacta
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 6(40)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn8496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=40655}
\zmath{https://zbmath.org/?q=an:0039.18801}


Linking options:
  • http://mi.mathnet.ru/eng/umn8496
  • http://mi.mathnet.ru/eng/umn/v5/i6/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:143
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021